# SDR DXTA2012081505096

- Difficulty date: August 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 4,798 hours, 3,768 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 4797451
- Condition: Unserviceable
- Location: Mlg
- Part time: 2,129 hours, 1,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TROUBLESHOT LANDING GEAR SYS, FOUND UPLOCK ACTUATOR LINK/ SPRING ASSY STICKING IN THE RETRACTED POSITION. ALSO FOUND NLG UPLOCK SWITCH INTERMITTENT. R & R NOSE UPLOCK SWITCH AND NOSE UPLOCK LINK IAW THE MM 32-30-05. OPS CHECKED SATISFACTORY.  LINK WAS REMOVED FROM N604QS, 560-5574 FOR USE ON 560-5697, N594QS. INSTALLED SPRING IAW THE MM 32-30-05. PARTS: SPRING (PN: 5527401-3, NSN) LINK (PN: 6642632-6, NSN).
